# SDR DALA13067813308

- Difficulty date: December 3, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 43,277 hours, 5,759 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 72
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED FRAME 72.   REMOVED CORROSION IAW SRM 51-74-00,  FOUND EXCEEDED LIMITS IAW SRM 53-00-15, FIG 102.  SEAT TRACK REPLACED IAW SRM 57-42-11.
